# SDR DALA2021051702720

- Difficulty date: April 28, 2018
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 64,717 hours, 29,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 CRACK FR16LH OUTB'D FLANGE, HOLE 6 AT LEVEL OF DOOR STOP #7. CORRECTIVE ACTION: COMPLIED WITH ER/A 567055-14AD REV A. (0529741)
